# SDR ASAA2016060917355

- Difficulty date: June 9, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 70,511 hours, 47,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 654583470
- Condition: Cracked
- Location: Bs 328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM SUPPORT STRAP IN E&E BAY,  CRACKED AT BS 328 BL 0.  ACFT GROUNDED.  REMOVED AND REPLACED THE SUPPORT STRAP IAW SRM 51-40-02-0G-0.
